# SDR DALA1014330995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO WEB AT LOWER DOOR JAMB CORRODED END TO END.  CORROSION OUT OF LIMITS R & R WEB WITH PN 5936442-3 IAW SRM 51-10-4, 51-30-5, 51-30-2, DPS 900-2-4-1. RESTORED AREA IAW SRM 51-30-5, 51-30-2.
